Open Access
Translator Disclaimer
December, 1972 Order of Dependence in a Stationary Normally Distributed Two-Way Series
P. K. Bhattacharya
Ann. Math. Statist. 43(6): 1792-1807 (December, 1972). DOI: 10.1214/aoms/1177690852

Abstract

Order of dependence is defined in a normally distributed two-way series. Under certain stationarity and symmetry conditions it is shown that when the extents of the series in both directions are large in comparison with the order of dependence, the joint density function reduces to a simple form with a small number of parameters after some adjustments. In this form a central role is played by the Kronecker products of some matrices having common eigenvectors. Maximum likelihood estimates of the parameters and likelihood ratio test criteria for certain hypotheses on order of dependence are derived.

Citation

Download Citation

P. K. Bhattacharya. "Order of Dependence in a Stationary Normally Distributed Two-Way Series." Ann. Math. Statist. 43 (6) 1792 - 1807, December, 1972. https://doi.org/10.1214/aoms/1177690852

Information

Published: December, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0298.62023
MathSciNet: MR378322
Digital Object Identifier: 10.1214/aoms/1177690852

Rights: Copyright © 1972 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.43 • No. 6 • December, 1972
Back to Top